Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pinkyflower

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I passed my bar exam (law) after 3 months on accutane. I passed with flying colors 95%. Don't worry about your exams...you'll do fine.
  2. Sorry but I guess I wasn't too clear with my previous message... I did not explode with acne. Actually, my acne almost dissapeared by about week 2. What I mean by my Rosacea "exploding" is that I did not have Rosacea before. I actually started to develop symptoms in the midst of my Accutane course and today, 6 months later, the Rosacea is still there. I know for a fact that many Rosaceans who take Accutane for acne do take it in very small doses for longer periods. So...just wondering i
  3. HI all, I was wondering if taking 20mg every day for 8 months will have the same effect as 40mg every day for 4 months. If you do the math, it's the same amount of mg in the end. The reason I ask is because I have Rosacea, and thus, can't take 40mg a day because it's too much for my skin. In fact, I had started an Accutane course in the summer with 40mg. A month after starting, my Rosacea exploded so I had to stop the Accutane. Thus, I know for a fact that 40mg is too much. P.S. I weigh 100
  4. HI, it's been about a month since I started Accutane (40mg/day). I'm suffering horrible muscle pains on my legs. It starts on my thighs and goes all the way down to my heels. Besides the pain, I feel my muscles very tender and it hurts a bit if I try to massage my muscles. Strange thing is, I only have muscle pains on my legs and not anywhere else on my body. Is this normal?? I ask because I took accutane once before (about 3yrs ago) and I don't remember suffering any muscle pains. If it's no
  5. what dosage of accutane did you take, and for how long?
  6. Ask your doctor. I wouldn't do any skin related treatment while on accutane without asking the person who prescribed it and is responsible for your care while you are on it. You know you can simply call the doctor and ask these questions. A lot of people seem to think they can only ask questions during an appointment. We can tell you "go for it (with the injections)" but what are you going to say to your doctor if something goes even slightly wrong? "Oh, sorry doctor, I asked advice on th
  7. Hi, has anyone gotten an injectable filler like Restylane or Radiesse while on Accutane??? I know many treatments are "off-limits" while on Accutane like Plastic Surgery or invasive laser treatments, but if I've read correctly, it's because Accutane affects the scarring process. Can anyone think of a good reason why one couldn't get Resty or Radiesse while on Accutane, since there really is no scarring when one gets an injectable filler??? Has anyone heard of any other reason why not to get f
  8. Hi all, I have had a few cystic pimples in the past and would always get cortisone injections to deal with the issue quickly. I was put on accutane (low dose) twice to deal with these cysts. Two years after my last accutane dosage, my cysts have come back. I get one like once a month. However, this time around, my skin has formed a depression in the areas where I got the injections. These depression scars look horrible and do not go away. I have had numerous IPLs and chemical peels. Is there
  9. Thanks so much for your reply!! I've been looking everywhere on the net for reported cases of women whose pregnancies were affected for using accutane in their past years. I haven't found anything so I guess none have been reported.
  10. Hi everyone, I've been lurking these forum for a while but I still have a couple of questions. Here's my story, I hope you can all be of help. I have never suffred from horrible acne, thankfully. However, I have been on accutane twice in the past because I did suffer from deep cysts here and there which only went away with cortisone injections. Again, I never had more than 3 cysts at one time, an it usually happened once a month or every two months, but like I said, the only way to get rid of t
×